# SDR V2JA201201060007

- Difficulty date: March 17, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N165SL
- Make and model: Piagio P180
- Aircraft serial: 1135
- Aircraft time: 5,094 hours, 3,883 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A BAGGAGE DOOR WARNING ANNUNCIATION.  CREW PERFORMED EMERGENCY CHECKLIST PROCEDURES, NR 1 ENGINE WAS SHUTDOWN, CREW DECLARED AN EMERGENCY AND RETURNED SAFELY TO DEPARTURE.
